# SDR REXA2012082301286

- Difficulty date: August 23, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N8794B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7794
- Aircraft time: 21,189 hours, 18,573 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Warning Message
- Condition: False Activation
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SOUNDED LIKE THE NOSE DOOR/WHEEL NEVER STOWED ON TAKEOFF, RECEIVED PREVIOUS MESSAGES FIRST,  FOLLOWED BY NOSE DOOR WARNING AND WHAT SOUNDED LIKE THE NOSE GEAR COMING DOWN AND THEN RESTOWING, NEVER RECEIVED A GEAR DISAGREE MESSAGE.  GEAR HAD NO ISSUE ON WAY TO DTW.  PERFORMED FUNCTIONAL TEST OF LANDING GEAR EXT/RETRACTION SYSTEM IAW AMM 32-30-00.  NO FAULTS FOUND AFTER MULTIPLE OPS CHECKS.  ALSO, NO FAULTS ON ANTI-SKID SYSTEM AND PK BRAKE.  AIRCRAFT OK FOR SERVICE.
